# SDR 2006FA0000785

- Difficulty date: August 4, 2006
- Submitted: August 16, 2006
- Operation: General aviation
- Aircraft: N99465
- Make and model: Cessna 172P
- Aircraft serial: 17276450
- Engine: Lyc O320*
- System (JASC): 8011 · Engine Starter
- Part: Motor
- Part serial: PM2401
- Condition: Shorted
- Location: Starter
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LIGHT WEIGHT STARTER MOTOR FAILED (SHORTED INTERNALLY) AFTER 1.5 YEARS SERVICE.  (K)
